# SDR AALA2018080869050

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 11,782 hours, 5,434 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Warning Light
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE SYSTEM 1, FAULT ON ECAM DURING TAKE OFF, REJECTED TAKE OFF AT 10 KNOTS. MAINTENANCE RESET BRAKE SYSTEM 1 IAW TSM 24-00-00,  NO INSPECTION REQUIRED FOR REJECTED TAKE OFF IAW AMM 05-51-16.
